advertisement
Question
Posted by: Carla | 2009-01-28

Insomnia

Hi there. I haven' t been sleeping well for the past 3 weeks or so. I have had a lot of stress in my life, and can track the insomnia back to one specific event, which was quite traumatic. (Basically I had a complication after a LETZ procedure which led to bleeding, but I was on retreat so there weren' t any doctors around so I went into a state of complete panic). It was in the middle of the night. I haven' t been sleeping well since then, sometimes only 2 to 4 hours, sometimes not at all. My dr gave me trepelin and that helped me to sleep, but I' m anxious about using medication. The doc tested my thyroid which showed I have hypothyroidism, so now I' m taking altroxin. The bizarre thing is, I seem to have a lot of energy (more than usual), even with very little sleep. I only started taking altroxin 2 days ago, but my energy levels have been fairly high since the insomnia started. Most bizarre. Could I be in a state of shock? I' m feeling much better emotionally but I think now I' ve got it into my head that I can' t sleep. Hope this makes sense!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Carla
Taking the trepilene won't be harmful and you don't have to be anxious about using it short term. It will probably normalize your sleeping pattern after a week's use. Try relaxation exercises too: http://www.health24.com/mind/A_healthy_mind/1284-1292,11561.asp
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement